Articles scientifiques

A note on Bernoulli's principle and probability dominance

M. SCARSINI

Journal of Optimization Theory and Applications

1985, vol. 47, pp.109-113

Départements : Economie et Sciences de la décision


An analysis and synthesis of multiple correspondence analysis, optimal scaling, dual scaling, homogeneity analysis and other methods for quantifying categorical multivariate data

F. Young, M. TENENHAUS

Psychometrika

1985, vol. 50, n°1, pp.91-120

Départements : Economie et Sciences de la décision


Lower bounds for the distribution function of a k-dimensional n-extensible exchangeable process

M. SCARSINI

Statistics & Probability Letters

1985, n°3, pp.57-62

Départements : Economie et Sciences de la décision


MS/DOS et Gestion des périphériques

G. MAUFFREY, B. LEMAIRE

Ordi-Magazine

mai 1985

Départements : Economie et Sciences de la décision


Stochastic dominance with pair-wise risk aversion

M. SCARSINI

Journal of Mathematical Economics

1985, vol. 14, n°2, pp.187-201

Départements : Economie et Sciences de la décision


A class of stochastic orders is defined on the set of bivariate distribution functions. This class of orders is linearly orderable by inclusion. A family of utility functions, coherent with each of the stochastic orders previously defined, is determined. These utility functions represent pair-wise risk aversion. The relations with univariate stochastic orders are examined

Contacts  

Département Economie et Sciences de la Décision

Campus HEC Paris
1, rue de la Libération
78351 Jouy-en-Josas cedex
France

Faculté  

Emmanuel KEMEL

Economie - Sciences de la Décision (GREGHEC)

Voir le CV

JavaScriptSettings